Advanced search
Start date
(Reference retrieved automatically from Web of Science through information on FAPESP grant and its corresponding number as mentioned in the publication by the authors.)

Rigidity of smooth critical circle maps

Full text
Guarino, Pablo ; de Melo, Welington
Total Authors: 2
Document type: Journal article
Source: JOURNAL OF THE EUROPEAN MATHEMATICAL SOCIETY; v. 19, n. 6, p. 1729-1783, 2017.
Web of Science Citations: 4

We prove that any two C-3 critical circle maps with the same irrational rotation number of bounded type and the same odd criticality are conjugate to each other by a C1+alpha circle diffeomorphism, for some universal alpha > 0. (AU)

FAPESP's process: 12/06614-8 - Renormalization and rigidity in one-dimensional dynamics
Grantee:Pablo Andrés Guarino Quiñones
Support Opportunities: Scholarships in Brazil - Post-Doctoral